Boundary value problems for functional difference equations on infinite intervals
Authors | |
---|---|
Year of publication | 2006 |
Type | Article in Periodical |
Magazine / Source | Advances in Difference Equations |
MU Faculty or unit | |
Citation | MARINI, Mauro, Serena MATUCCI and Pavel ŘEHÁK. Boundary value problems for functional difference equations on infinite intervals. Advances in Difference Equations. 2006, vol. 2006, Art. 31283, p. 1-14. ISSN 1687-1839. |
Field | General mathematics |
Keywords | boundary value problems; fixed point theorems; nonlinear difference system; functional difference equations |
Description | A general method for solving boundary value problems associated to functional difference systems on the discrete half-line is presented and applied in studying the existence of positive unbounded solutions for a system of two coupled nonlinear difference equations. A further example, illustrating the method, completes the paper. |
Related projects: |